# SDR DHL2008746017

- Difficulty date: January 10, 2008
- Submitted: March 21, 2008
- Operation: Air carrier
- Aircraft: N749DH
- Make and model: Boeing 727223
- Aircraft serial: 22013
- Aircraft time: 60,829 hours, 31,012 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Bs 970
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK, AFT PIT BS 970 SHEAR TIE CORROSION BETWEEN STRINGER 29L AND 28L.  FOUND CORROSION OUT OF LIMITS IAW SRM 53-10-1 FIG 1, CUT OUT DAMAGE AREA DIMENSION 6.5" BY 1" IAW SRM 51-10-1, 53-10-1 FIG 1 AND 53-10-4 FIG 11.  FABRICATED SHEAR TIE REPAIR IAW SRM 51-20-2 FIG 5 AND 51-30-5, 53-10-4 FIG 11.  ALODINE AND PRIMER REPAIR PART IAW SRM 51-10-2.  INSTALLED NEW SHEAR TIE IAW SRM 53-10-4 FIG 11 ON SHEAR TIE.
